# SDR RRXA010004

- Difficulty date: January 10, 2001
- Submitted: January 19, 2001
- Operation: Air carrier
- Aircraft: N8076U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45941
- Aircraft time: 80,913 hours, 33,343 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Ballast
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG SMOKE ODOR COMING FROM FIRST OFFICERS SIDE,  SUSPECT LIGHT BALLAST.  TRANSFERRED TO DMI LIST AS CONTROL C-9755071-227 CAT: C MEL 3301  ATA 3310  DUE DATE 20JAN01 PLACARD INSTALLED .  REMOVED AND REPLACED LIGHTING BALLAST SIX PACK IAW DC-8 M/M 33-10-0.  OPS CHECK GOOD THIS ACTION CLOSES DMI C9755071-0227 PLACARD REMOVED.
